MAUDE Adverse Event Report: Medline Industries, LP Medline; KIT C SECTION OR

Medline Industries, LP Medline; KIT C SECTION OR
Catalog Number DYNJ908350C
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
KIT C SECTION OR
Manufacturer (Section D)
Medline Industries, LP
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50123021
Report Number1423395-2026-00457
Device Sequence Number14871502
Product Code OHM
UDI-Device Identifier10198459154478
UDI-Public10198459154478
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ908350C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown